Alert archive / New Jersey / Special Marine Warnings in 2008
Special Marine Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 12, 2008, 1:22 PM EDT. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2008, 1:22 PM EDT (17:22 UTC)
- Expired
- Apr 12, 2008, 1:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 121722
SMWPHI
ANZ450-451-121745-
/O.NEW.KPHI.MA.W.0007.080412T1722Z-080412T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 PM EDT SAT APR 12 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING AXEL CARLSON REEF...BARNEGAT LIGHT REEF...BELMAR...FORKED
RIVER...LAVALLETTE...MANASQUAN INLET...OCEAN GATE...POINT PLEASANT
BEACH...SEA GIRT REEF...SEASIDE PARK AND SILVERTON...
* UNTIL 145 PM EDT
* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
OCEAN GATE...MOVING NORTHEAST AT 64 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
7 NM SOUTHEAST OF AXEL CARLSON REEF BY 130 PM EDT
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
LAT...LON 4032 7377 3986 7375 3978 7417 4006 7412
4007 7404 4007 7409 4010 7411 4012 7410
4012 7404 4016 7404 4019 7408 4020 7403
4022 7401
TIME...MOT...LOC 1722Z 244DEG 64KT 3991 7406
$$
RNSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 12, 12:08 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 12, 12:08 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EDT SAT APR 12 2008
.SYNOPSIS...
LOW PRESSURE MOVING WELL NORTH OF THE AREA WILL BRING A COLD FRONT
THROUGH THE REGION THIS AFTERNOON AND EARLY THIS EVENING. AN UPPER
AIR DISTURBANCE WILL MOVE SLOWLY THROUGH THE NORTHEAST SUNDAY AND
MONDAY. A HIGH PRESSURE SYSTEM OVER THE PLAINS STATES MONDAY WILL
BUILD SLOWLY EASTWARD INTO THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE INITIATED IN THE MOIST AND
UNSTABLE WARM SECTOR ATMOSPHERE AT LATE MORNING, AND THESE WILL MOVE
RAPIDLY NORTHEASTWARD AS THE AREA OF ACTIVITY EXPANDS AND
INTENSIFIES SOMEWHAT AHEAD OF THE COLD FRONT, ESPECIALLY OVER OUR
SOUTHERN AREAS. TEMPERATURES HAVE ALREADY REACHED THE LOWER AND MID
70S AT THE SURFACE, SO DESTABILIZATION HAS TAKEN PLACE FAIRLY
RAPIDLY THIS MORNING. THERE MAY NOT BE TOO MUCH MORE TEMPERATURE
RISE FOR MUCH OF THE AREA DUE TO CLOUDS AND SHOWERS CENTRAL AND
SOUTHEAST FAR NORTHWEST, FEWER CLOUDS MAY MEAN MORE OF AN INCREASE.
THE GFS IS DOING PRETTY GOOD AT PEGGING THE STRENGTH OF THE
CONVECTION ACROSS THE REGION, AND IT DID INITIALIZE BETTER THAN THE
WRF-NMM AT BOTH 925MB AND 850MB. AT 500 MB THE WRF-NMM DID BETTER
WITH THE CLOSED LOW WHILE THE GFS OWNED BOTH COASTS. THE WRF-NMM HAS
TRENDED TOWARD THE GFS SOLUTION WITH RESPECT TO THE SURFACE LOW
TRACK, AND, WHILE IT IS THOUGHT THAT THE GFS IS TOO FAST WITH THE
COLD FRONTAL PASSAGE, BEYOND TODAY WE GAVE IT MORE WEIGHT.
BASICALLY FOR THIS AFTERNOON WE SPED THE WRF-NMM SOLUTION AHEAD BY
ABOUT 3 HOURS AS IT WAS ALREADY BEHIND, BUT USED ITS INSTABILITY
FIELDS TO MAKE DECISIONS AS TO WHETHER OR NOT TO INCLUDE THUNDER IN
THE ZONES AND GRIDS. ESSENTIALLY, HIGH CHANCE POPS WERE USED
SOUTHEAST, WITH CHANCE EARLY CENTRAL FROM THE ROUTE 1 CORRIDOR SOUTH
TO NORTHERN DELAWARE UNTIL THE FRONT EASES EASTWARD BY MID AFTERNOON.
THE SLIGHT RISK OF SEVERE CONTINUES OVER OUR SOUTHERN AREAS, WITH A
NEW SEVERE THUNDERSTORM WATCH NOTED JUST TO OUR SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
WHAT SHWRS OR TSRAS THERE ARE SHOULD BE ENDING EARLY IN THE EVENING
AS THE FNT CLEARS THE REGION. THEN AS THE NIGHT CONTINUES A
CHANNELIZED VORT MAX IN THE SW FLOW ALOFT IS FORECAST TO DIP SEWD
INTO OUR CWA. THE FCST MOISTURE LAGS THIS FEATURE AND WE BROUGHT
BACK THE CHANCE FOR RAIN SHOWERS LATE AT NIGHT ONLY IN OUR FAR
NORTHERN ZONES. THE WRF-NMM IS SLOWLY EDGING TOWARD THE WARMER GFS
SOLUTION AND REASON WE KEPT PTYPE AS RAIN ATTM.
OUR SORELY MISSED COLLEAGUE DEWEY WALSTON FROM THE STERLING OFFICE
USED TO COIN DAYS LIKE SUNDAY SELF-DESTRUCT SUNSHINE DAYS. THIS
LOOKS LIKE A TEXTBOOK CASE AS CONVECTIVE TEMPS SHOULD BE REACHED
RATHER EASILY AND SCATTERED SHOWERS DEVELOP ASSISTED BY THE COLD
POOL ALOFT. WE MAY BE A BIT TOO OPTIMISTIC WITH THE MAX TEMPS AS THE
CONVECTIVE TEMPS ARE ABOUT A CATEGORY LOWER THAN WHAT WE WILL BE
FORECASTING. GFS MOS LOOKS WAY TOO WARM AS ITS FORECAST SOUNDINGS
HAVE SIMILAR CONVECTIVE TEMPS TO THE WRF-NMM.
CONFIDENCE STARTS TO DIMINISH ABOUT TIMING THE SHORT WAVES AND DRY
SHOTS CORRECTLY. WITH THE SUN AS THE DRIVER OF THE SHWRS WE TREATED
THIS AS A CONVECTIVE DAY IN JULY AND ENDED THE PRECIPITATION CHANCES
OVERNIGHT IN THE SERN TWO-THIRDS OF OUR CWA. FARTHER NORTH, WITH THE
NEXT SHORT WAVE APPROACHING, WE MAINTAINED A SLIGHT CHANCE AS FAR
SOUTH AS THE LEHIGH AND PASSAIC BASINS. BY LATE SUNDAY NIGHT, IT
WOULD BE COLD ENOUGH ALOFT FOR PCPN TO FALL AS SNOW, ESPECIALLY OVER
THE HIGHER TERRAIN.
WE KEPT SLIGHT CHANCE POPS IN FOR MONDAY AS THE FLOW ALOFT REMAINS
CYCLONIC AND ANOTHER SHORT WAVE IS FORECAST TO MOVE THROUGH. TIMING
OF THE SHORT WAVE SHOULD BE OFF, BUT CONVECTIVE TEMPS WILL GET
REACHED AGAIN. MORE SELF-DESTRUCT SUNSHINE. THE PRECIPITATION
INTENSITY SHOULD BE A LEVEL LOWER THAN SUNDAY AS MOISTURE IS
EXPECTED TO BE MORE LIMITED, COULD BE SPRINKLES/FLURRIES VS SHOWERS.
THE GFS WHICH WAS SLOWER BRINGING THE COLDER AIR IN IS ALSO SLOWER
MOVING IT AWAY. SO FOR MAX TEMPS BASED ON ITS OWN CONVECTIVE TEMPS
AND AT LEAST GIVING THE MORNING APRIL SUN ITS DUE, WE COMPROMISED
UPWARD FROM GFS MOS.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
BETTER CONTINUITY BETWEEN THE GFS AND ECMWF LENDS TO A HIGHER
CONFIDENCE FORECAST THIS TIME AROUND. HOWEVER, EVEN WITH THE BETTER
AGREEMENT BETWEEN MODELS WE TRIED TO KEEP THINGS SIMILAR TO THE
PREVIOUS FORECAST. THIS IS DUE TO THE ENSEMBLE MEANS HAVING A DECENT
SPREAD AND KNOCKING THAT CONFIDENCE BACK A NOTCH OR TWO. THE PERIOD
CONTINUES TO LOOK MAINLY HIGH AND DRY. WE STARTED WITH HPC AND THEN
MADE MINOR ADJUSTMENTS BASED ON LOCAL EFFECTS AND COLLABORATION WITH
OTHER OFFICES.
AN UPPER LEVEL TROUGH IS STILL EXPECTED TO DIG DOWN INTO THE
NORTHERN GULF OF MEXICO. SKIES WILL START TO CLEAR OUT THROUGH
TUESDAY MORNING BUT INSTABILITY CLOUDS WILL PREVAIL FOR THE
AFTERNOON HOURS. WITH THIS UNSEASONABLY COOL AIR MOVING IN WITH THE
TROUGH THERE COULD POSSIBLY BE THE FIRST FROST/FREEZE OF THE SEASON,
WHICH BEGINS APRIL 15TH. WE WILL CONTINUE TO WATCH THIS OVER THE
NEXT FEW DAYS TO SEE WHAT MATERIALIZES.
SURFACE HIGH PRESSURE GETS SQUEEZED INTO THE REGION FROM THE WEST
TUESDAY AND HANGS AROUND INTO EARLY THURSDAY BEFORE BEING PUSHED TO
OUR SOUTH AND EAST. THE HIGH CONTINUES TO INFLUENCE THE REGION AS AN
UPPER RIDGE BUILDS OVER THE TOP OF US. THE LATEST GFS CUTS OFF AN
UPPER LOW JUST OFF THE CAROLINA COAST WEDNESDAY AND THEN TRACKS BOTH
AN UPPER LOW AND SURFACE LOW NORTHEAST THURSDAY. RIGHT NOW THEY BOTH
APPEAR TO STAY WELL OFFSHORE AND THEREFORE ARE NOT A BIG CONCERN.
THE LATEST ECMWF WHEN COMPARED TO LAST NIGHTS RUN HAS TRENDED
SLIGHTLY MORE EAST.
WHAT ENDED UP BEING A GREAT WEEK WITH ABOVE NORMAL TEMPERATURES WILL
REVERT BACK TO MORE OF A BELOW TO NEAR NORMAL PHASE FOR THE
MAJORITY OF THE PERIOD. IT LOOKS LIKE THE TEMPS MAY WARM UP AGAIN
TOWARD THE END OF THE PERIOD. WE USED A BLEND OF HPC/MOS GUID FOR
TEMPS IN THIS PERIOD.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
CONDITIONS HAVE TRANSITIONED INTO WARM SECTOR WEATHER, WITH SHOWERS
AND SOME THUNDERSTORMS SCATTERED OVER THE CENTRAL AND SOUTHERN TAF
SITES. KMIV AND KACY ARE THOUGHT TO HAVE THE GREATEST CHANCE FOR ANY
CONVECTION THIS AFTERNOON.
CEILINGS ARE LIKELY TO BE VFR STRATOCUMULUS, WITH SOME MARGINAL VFR
CONDITIONS IN CONVECTIVE PRECIPITATION.
THE COLD FRONT SLOWS (OR REFORMS EAST OF THE MOUNTAINS) THIS
AFTERNOON, AND SHOWERS AND THUNDERSTORMS WILL BE AT LEAST SCATTERED
AS DAYTIME HEATING HAS KICKED IN. SO, VCSH AND VCTS WITH A CB CLOUD
GROUP WAS KEPT IN FOR THE DELAWARE VALLEY AND SOUTH JERSEY TAF
SITES. CONDITIONS WILL IMPROVE THIS EVENING AFTER FROPA WITH A
MODERATE WEST WIND.
OUTLOOK...SCATTERED INSTABILITY SHOWERS WITH THE POSSIBILITY OF
SHORT PERIODS OF LOWER CIGS/VSBYS EXPECTED SUNDAY AS AN UPPER TROUGH
SWINGS BY. A PROLONGED PERIOD OF FAIR WEATHER WILL BEGIN MONDAY AND
LAST PERHAPS INTO THE MID WEEK.
&&
.MARINE...
THE SMALL CRAFT FLAG IS FLYING, BUT ONLY THE SOUTHERN WATERS HAVE
NEAR ADVISORY WIND CONDITIONS PRESENTLY. WINDS HAVE BEEN SLOW TO
INCREASE, BUT SINCE THE BUFKIT PROFILES INDICATE THAT THE NEXT 10 TO
12 HOURS WILL BE THE PERIOD OF HIGHEST WINDS, WE WILL KEEP THE FLAG
GOING AND EXTEND IT OUT INTO THE EARLY EVENING. THE WINDS OFF THE
WRF SEEM TO RESEMBLE THE CURRENT AND RECENT TRENDS BETTER THAN THE
GFS. THE COLDER WATERS MAY CREATE A SURFACE INVERSION AND PERHAPS
THE WINDS MAY DECREASE TODAY, SO THE WIND SPEED FCST TODAY IS
TRICKY. SEAS HAVE INCREASED TO 6 FEET AT BUOY 44009, AND THEY ARE
EXPECTED TO CONTINUE AT THIS LEVEL THIS AFTERNOON AND INTO EARLY
TONIGHT. COLDER AIR ARRIVING SUNDAY NIGHT MAY CREATE MORE SCA GUSTS
SO, WHEN THE CURRENT FLAG EXPIRES, ANOTHER ONE MAY BE NEEDED FOR SUN
NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SUNDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS.../ GIGI
NEAR TERM.../ GIGI
SHORT TERM...GIGI
LONG TERM...MEOLA/GIGI
AVIATION.../ OHARA
MARINE.../ OHARAHazardous weather outlook, Apr 12, 4:09 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 AM EDT SAT APR 12 2008 DEZ001-MDZ008-012-NJZ001-007>010-012>020-022-025>027-PAZ054-055- 060>062-067>071-131000- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 409 AM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SOME SCATTERED STRONG THUNDERSTORMS WILL MOVE THROUGH THE REGION TODAY. WIND GUSTS TO AROUND 40 MPH, SMALL HAIL, FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THE STRONGEST STORMS. THE THREAT FOR SEVERE THUNDERSTORMS SHOULD BE SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ021-023-024-131000- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 409 AM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE GREATER CHANCES WILL BE ACROSS THE DELMARVA AND SOUTHWARD. THE MAIN THREAT FROM THE SEVERE THUNDERSTORMS WOULD BE DAMAGING WINDS. EVEN IF SEVERE THUNDERSTORMS DO NOT OCCUR, SOME SCATTERED STRONG THUNDERSTORMS WILL MOVE THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION MIGHT BE NEEDED THIS AFTERNOON. ANZ430-431-450>455-131000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 AM EDT SAT APR 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
In the hours before
Special weather statement, Apr 12, 11:38 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1138 AM EDT SAT APR 12 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 121730- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD... SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1138 AM EDT SAT APR 12 2008 ...SHOWERS AND THUNDERSTORMS INCREASING THIS AFTERNOON... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THIS AFTERNOON ACROSS THE AREA. SOME THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL IN ADDITION TO OCCASIONAL LIGHTNING. BRIEF PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WITH SOME OF THESE STORMS AND COULD CAUSE PONDING ON LOCAL ROADWAYS. ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 12:41 PM EDT | Special Marine Warning | PHI | 34 min |
Nearby
Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.